CSpace
二阶线性时滞微分方程的广义振动性
段永瑞1; 冯伟2; 燕居让3
2001
Source Publication系统科学与数学
ISSN1000-0577
Volume021Issue:001Pages:72
Abstract本文主要研究了二阶线性时滞微分方程的广义振动性和广义非振动性,给出了方程广义振动和广义非振动的一些判定定理,同时给出了一类方程广义非振动的充要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46696
Collection中国科学院数学与系统科学研究院
Affiliation1.上海交通大学
2.中国科学院数学与系统科学研究院
3.山西大学
Recommended Citation
GB/T 7714
段永瑞,冯伟,燕居让. 二阶线性时滞微分方程的广义振动性[J]. 系统科学与数学,2001,021(001):72.
APA 段永瑞,冯伟,&燕居让.(2001).二阶线性时滞微分方程的广义振动性.系统科学与数学,021(001),72.
MLA 段永瑞,et al."二阶线性时滞微分方程的广义振动性".系统科学与数学 021.001(2001):72.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[段永瑞]'s Articles
[冯伟]'s Articles
[燕居让]'s Articles
Baidu academic
Similar articles in Baidu academic
[段永瑞]'s Articles
[冯伟]'s Articles
[燕居让]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[段永瑞]'s Articles
[冯伟]'s Articles
[燕居让]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.